# SDR SWAA2019010727824

- Difficulty date: December 17, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 48,291 hours, 28,579 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MID TRAILING EDGE WAFFLE PLATE CRACKED.  R&R WAFFLE PLATE IAW SRM.
